Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


weight, cramps, dizziness, nausea, tiredness problems.
Feb 14, 2000

Hi there,

For the last 6 months my girlfriend have been having all these problems. Firstly I must tell you all the exercises she do. Twice a week she does spinning for 45 min. We do some serious walking twice a week(also for about 45 min each time). Then we do some rollerblading on top of it all.

Now her diet consists of Muesli and a muffin in the mornings. a Salad and fruit in the afternoon. and in the evenings we usually have a nice vegetable dish, sometimes with pasta or couscous. We drink a lot of tea, fruit juice and water.She also takes some vitamin c, magnesium etc supplements everyday

The problem she have is that from about six months ago she started having weight problem (which she never had before). She really struggles to keep the weight down (even with all the exercise), she gets these stomach, breast and leg cramps. If she eats or drinks the smallest things, her lower stomach swells (just below the waist). She constantly gets nausea. And goes to sleep early yet she wakes up tired every morning and there is no strength for the day.

If you have any idea what can cause this please tell me.

Thank you

D

Response from Dr. Fisher

Is this an HIV situation...you did not say. If so, what meds is she taking. You can read archived questions for more information on weight and fat gain related to HIV and HAART.

Alvan Fisher, M.D.


Previous
PYRUVATE
Next
Medication and exercise supplements

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement